Existence of quasi-bases for separable topological linear spaces. (English) Zbl 0491.46005


46A35 Summability and bases in topological vector spaces
Full Text: DOI


[1] C.Bessaga and A.Pe?czynski, Selected topics in infinite-dimensional topology. Warszawa 1975.
[2] M. M.Day, Normed linear spaces, 3rd ed., Berlin-Heidelberg-New York 1973. · Zbl 0268.46013
[3] N. J. Kalton, Bases in non-closed subspaces of?. J. London Math. Soc. (2)3, 711-716 (1971). · Zbl 0215.19401
[4] V. Klee, On the borelian and projective types of linear subspaces. Math. Scand.6, 189-199 (1958). · Zbl 0088.08502
[5] I.Labuda and Z.Lipecki, On subseries convergent series andm-quasi-bases in topological linear spaces. Preprint. · Zbl 0496.46006
[6] N. T. Peck, On non locally convex spaces. II. Math. Ann.178, 209-218 (1968). · Zbl 0159.41601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.